# SDR HEEA076978

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,427 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Part serial: 2702M
- Condition: Intermittent
- Location: Auto Flight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STICKS INTERMITTENTLY. PENDING VENDOR REPAIR.
